Alert archive / Alabama / River Flood Warnings in 2011
River Flood Warning 1, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Jan 1, 2011, 9:29 AM CST for 5 counties in Alabama. It took effect at Jan 2, 2011, 7:42 AM CST. It was in force for 117 min.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 9:29 AM CST (15:29 UTC)
- In effect from
- Jan 2, 2011, 7:42 AM CST
- Expired
- Jan 2, 2011, 9:39 AM CST
- In force
- 117 min
- Issued by
- NWS Birmingham, AL
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 118 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 121.52 ft at Jan 1, 2011, 11:00 PM CST.
- Action stage
- 122 ft
- Minor stage
- 122 ft
- Moderate stage
- 133 ft
- Major stage
- 135 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
752 WGUS44 KBMX 011529 FLWBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 929 AM CST SAT JAN 1 2011 ...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE... MARENGO...PICKENS AND SUMTER COUNTIES. .HEAVY RAINFALL FROM 2 TO 4 INCHES THAT FELL ON SATURDAY MORNING WILL CAUSE THE TOMBIGBEE RIVER TO RISE TO JUST OVER FLOOD STAGE AT THE BEVILL LOCK AND DAM...AND A FLOOD WARNING IS NOW IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-107-119-020329- /O.NEW.KBMX.FL.W.0001.110102T1800Z-110104T1500Z/ /AVLA1.1.ER.110102T1800Z.110103T0600Z.110104T0300Z.NO/ 929 AM CST SAT JAN 1 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * FROM SUNDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM SATURDAY THE STAGE WAS 110.8 FEET. * FLOOD STAGE IS 122.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 122.6 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY NIGHT. * IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET. $$
3 follow-up statements
195 WGUS84 KBMX 011919 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 119 PM CST SAT JAN 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM... .HEAVY RAINFALL OF 3 TO 4 INCHES THAT FELL EARLY SATURDAY MORNING IS CAUSING RISES ALONG THE UPPER TOMBIGBEE RIVER...THEREFORE A FLOOD WARNING REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-107-119-020719- /O.EXT.KBMX.FL.W.0001.110102T1600Z-110105T0325Z/ /AVLA1.1.ER.110102T1600Z.110103T0600Z.110104T1525Z.NO/ 119 PM CST SAT JAN 1 2011 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * FROM SUNDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM SATURDAY THE STAGE WAS 116.2 FEET. * FLOOD STAGE IS 122 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 122.9 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. * IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET. $$
939 WGUS84 KBMX 020127 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 727 PM CST SAT JAN 1 2011 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM... .HEAVY RAINFALL OF 3 TO 4 INCHES THAT FELL EARLY SATURDAY MORNING IS CAUSING RISES ALONG THE UPPER TOMBIGBEE RIVER...THEREFORE A FLOOD WARNING REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF CONDITIONS WARRANT. && ALC063-065-091-107-119-021327- /O.EXT.KBMX.FL.W.0001.110102T1342Z-110105T1029Z/ /AVLA1.1.ER.110102T1342Z.110104T0000Z.110104T2229Z.NO/ 727 PM CST SAT JAN 1 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * FROM SUNDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6 PM SATURDAY THE STAGE WAS 119 FEET. * FLOOD STAGE IS 122 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 123.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET. $$
854 WGUS84 KBMX 021539 FLSBMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 939 AM CST SUN JAN 2 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM... .RIVER LEVELS HAVE BEGUN TO DROP...AND FLOOD STAGE WILL NOT BE REACHED AT THE BEVILL LOCK AND DAM. THEREFORE...THE FLOOD WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. && ALC063-065-091-107-119-021609- /O.CAN.KBMX.FL.W.0001.000000T0000Z-110105T1029Z/ /AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 939 AM CST SUN JAN 2 2011 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM. * AT 6:00 AM SUNDAY THE STAGE WAS 121.2 FEET. * FLOOD STAGE IS 122.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 121.5 FEET. THE RIVER WILL CONTINUE TO FALL TO 119.8 FEET BY TOMORROW MORNING . * IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 5:40 AM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Jan 1, 5:40 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 540 AM CST SAT JAN 1 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... ON MY LAST SHIFT...I WAS FORECASTING SNOW...NOW SEVERE WEATHER WEATHER. OH WHAT FUN IT IS TO FORECAST HERE IN THE DEEP SOUTH. HAVE BEEN WATCHING DEWPOINTS ALL AFTERNOON AND EVENING SLOWLY RISE ACROSS THE SOUTHWEST AND WEST TO WHERE THEY ARE NOW. MID 60S ARE EVIDENT IN THE FAR SOUTHWEST WITH LOW 60S ACROSS THE FAR WESTERN COUNTIES. THIS IS JUST AHEAD OF THE COLD FRONT THAT IS STILL IN MISSISSIPPI. AS OF 245 AM...HELICITY VALUES WERE OFF THE CHARTS WITH VALUES OF 500 TO 1000...CAPES AROUND 500...ALTHOUGH THE MOST EFFECTIVE INSTABILITY WAS STILL OUT IN EAST CENTRAL MISSISSIPPI. AS THE FRONT WORKS SLOWLY SOUTH AND EAST THIS AREA WILL ROTATE INTO THE REGION. AS IT ROTATES THE DEWPOINTS WILL TRY TO INCREASE AHEAD OF IT. THIS IS THE MAIN REASONING FOR THE EXTENSION OF THE TORNADO WATCH ACROSS THE CENTRAL SECTIONS OF THE AREA. IT WILL BE TOUGH TO GET THE INSTABILITY INTO PLACE ACROSS THE FAR NORTHEAST...BUT THE SHEAR IS EXTREMELY HIGH TO THE WEST OF THIS AREA AND THE ENVIRONMENT SHOULD MODIFY. THE MAIN THREATS STILL REMAINS IN THE WEST THROUGH THE EARLY MORNING AND THEN WILL SHIFT EAST AS THE FRONT SLIDES THROUGH. THE WINDOW ACROSS THE NORTH IS MUCH SMALLER THAN THE WINDOW ACROSS THE SOUTH. IN FACT WE MAY STILL BE DEALING WITH A SEVERE WEATHER THREAT THROUGH THE EARLY AFTERNOON ACROSS THE SOUTHEASTERN SECTIONS OF THE AREA. IN FACT THE RAIN THREAT CONTINUES ACROSS THE SOUTH THROUGH THE OVERNIGHT HOURS SUNDAY MORNING. WILL CLEAR COUNTIES IN BOTH WATCHES AS THE MORNING PROGRESSES. HIGH PRESSURE SETS UP SHOP THROUGH TUESDAY MORNING. AN UPPER LEVEL FEATURE TRIES TO DEVELOP AHEAD OF A DRY COLD FRONT MOVING THROUGH. THIS MAY BE ENOUGH TO BRING IN SOME MOISTURE INTO THE AREA AND TRIGGER SOME SHOWERS TUESDAY AFTERNOON INTO WEDNESDAY. KEPT CHANCES FAIRLY LOW AS THOUGHT PROCESS IS THAT THE BULK OF THE RAIN WILL REMAIN SOUTH OF THE AREA. THE EURO IS A TOUCH SLOWER SO KEPT POPS IN THROUGH THURSDAY MORNING. MUCH COLDER TEMPERATURES WILL WORK IN BEHIND THIS FRONT WITH DAYTIME TEMPERATURES IN THE 40S NORTH AND 50S SOUTH WITH EVENING LOWS GENERALLY IN THE 20S AND LOW 30S. 16 && .AVIATION...18Z TAF DISCUSSION. A SLOW MOVING COLD FRONT WILL BE NEAR THE I-59 CORRIDOR BY 17Z. AHEAD OF THE FRONT...NMRS SHWRS AND TSTMS WILL CONTINUE TO AFFECT ALL TAF SITES TODAY. THE HEAVIEST RAINFALL SHOULD MOVE EAST OF TCL...BHM...EET BY 16Z. CIGS IN THE WARM SECTOR WERE MOSTLY VFR... WITH MVFR CONDS IN THE HEAVIER DOWNPOURS. GUSTY SOUTH WINDS OF 15-25 KNOTS WILL CONTINUE THRU 18Z BUT SHOULD WEAKEN BY 18Z AS PRESSURE GRADIENT RELAXES. THERE IS A SLIGHT RISK OF SVR TSTMS AT ALL SITES EXCEPT KTCL WHERE CONVECTIVE LINE HAS PUSHED JUST EAST OF KTCL AT FORECAST TIME. POST-FRONTAL CIGS WILL BE ARND 1500 FEET AGL WITH BACK EDGE OF CLOUDS NEAR I-59 BY 03Z AND NEAR KMGM BY 06Z. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 58/ROSE && .HYDROLOGY...RIVER OUTLOOK. MOST OF THE HEAVIER RAINFALL TONIGHT AND SATURDAY IS EXPECTED TO FALL IN THE TOMBIGBEE AND WARRIOR RIVER BASINS. CURRENT PROJECTIONS SHOW THAT WHILE A 1.5 TO 2 INCH BASIN AVERAGE WILL CREATE SIGNIFICANT RISES ON THE TOMBIGBEE AND WARRIOR BASINS...CURRENT LEVELS ARE LOW ENOUGH TO KEEP AREA FORECAST POINTS FROM GOING INTO FLOOD. IT WOULD TAKE CLOSER TO 2.5 OR 3 INCHES FOR WIDESPREAD MINOR FLOODING TO OCCUR. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 61 31 48 22 53 / 100 30 0 0 0 ANNISTON 62 32 49 24 54 / 100 30 10 0 0 BIRMINGHAM 62 32 48 26 54 / 100 20 0 0 0 TUSCALOOSA 63 31 50 24 56 / 100 20 0 0 0 CALERA 62 32 49 26 55 / 100 30 0 0 0 AUBURN 63 39 53 27 57 / 100 70 10 0 0 MONTGOMERY 68 37 53 27 59 / 100 60 10 0 0 TROY 68 41 54 27 59 / 100 70 20 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...MARENGO...MARION...PERRY...PICKENS... SHELBY...ST. CLAIR...SUMTER...TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Jan 1, 8:50 AM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 850 AM CST SAT JAN 1 2011 ALZ011>015-017>050-021230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 850 AM CST SAT JAN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MODERATE TO HEAVY RAIN IS EXPECTED ACROSS NORTHERN AND WESTERN SECTIONS OF CENTRAL ALABAMA AS STORMS WILL HAVE A TENDENCY TO TRAIN OVER THE SAME LOCATION AND COULD RESULT IN LOCALIZED FLOODING. THE FLOODING THREAT WILL CONTINUE THROUGH NOON. THE ZONE OF HIGHEST THREAT WILL BE NEAR THE INTERSTATE 20 CORRIDOR. ALONG WITH THE HEAVY RAIN...THERE IS A ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THE AFTERNOON. THE THREAT INCLUDES DAMAGING WINDS...AND ISOLATED TORNADOES...MAINLY ALONG AND EAST OF AN FROM INTERSTATE 20. THE GREATEST THREAT APPEARS TO BE NEAR US HIGHWAY 80 AND INTERSTATE 85 AND SOUTHWARD. THE SEVERE THREAT SHOULD END BY 2 PM AS THE STORMS MOVE INTO GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY TODAY THROUGH 2 PM...ESPECIALLY EAST.
In the hours before
Local storm report, Jan 1, 7:43 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 AM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG 4 ESE HOLT 33.24N 87.44W
01/01/2011 TUSCALOOSA AL EMERGENCY MNGR
TREE DOWN ON HOLT PETERSON RD...DUE TO GRADIENT WINDS.
TIME ESTIMATED.
&&
GOLDENThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 8:43 PM CST | Special Weather Statement | BMX | Pickens | 47 min |
| Dec 31, 11:15 PM CST | Areal Flood Advisory | BMX | Marion, Walker, Winston | 3 hr |
| Jan 1, 12:28 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 9 hr |
| Jan 1, 12:57 AM CST | Severe Thunderstorm Warning | BMX | Marion, Winston | 33 min |
| Jan 1, 1:17 AM CST | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 4 hr |
| Jan 1, 1:53 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 37 min |
| Jan 1, 2:26 AM CST | Tornado Warning | BMX | Fayette, Lamar, Marion, Walker | 34 min |
| Jan 1, 2:27 AM CST | Tornado Warning | BMX | Pickens | 48 min |
| Jan 1, 3:10 AM CST | Tornado Warning | BMX | Pickens, Tuscaloosa | 35 min |
| Jan 1, 3:36 AM CST | Flash Flood Watch | BMX | Etowah, St. Clair | 8 hr |
| Jan 1, 3:37 AM CST | Flash Flood Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker, Winston | 3 hr |
| Jan 1, 3:37 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 38 min |
| Jan 1, 4:13 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Greene, Pickens, Sumter, Tuscaloosa | 47 min |
| Jan 1, 4:36 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Blount, Greene, Hale, Jefferson, Marengo and 3 more | 39 min |
| Jan 1, 5:27 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Greene, Hale, Perry, Sumter, Tuscaloosa | 48 min |
| Jan 1, 5:46 AM CST | Areal Flood Advisory | BMX | Tuscaloosa | 3 hr |
Nearby
River Flood Warnings in Alabama, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.